# SDR DALA2020021401138

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CAP STA Y= 1364 LONG 7LH AT PASSENGER CABIN (CPAX) SUMMARY OF NRC S/N 01063: CAP STA Y= 1364 LONG 7LH AT PASSENGER CABIN WAS REPAIRED PER ER/A 585192-14 REV. ORIGINAL AND ETI-90- 20-004 REV, ORIGINAL ASSOCIATED ER/A 00-585192 ADDED FOR AC 9208 (1488707)
